# SDR ASAA2018061125031

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,231 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY R1 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED M1674 EMERGENCY EXIT LIGHT BATTERY PACK, OPS CHECK GOOD IAW AMM 33-51-00.
